`a`
Communications on Pure and Applied Analysis (CPAA)
 

Volume 3,Number 2,     June 2004

1

Pitchfork and transcritical bifurcations in systems with homogeneous nonlinearities and an almost periodic time coefficient   Pages : 161 - 173

P.E. Kloeden

 Abstract       Full Text      Related Articles

2

Multiple positive periodic solutions for a delay host macroparasite model   Pages : 175 - 182

Shangbing Ai

 Abstract       Full Text      Related Articles

3

A class of generalized symmetries of smooth flows    Pages : 183 - 195

L. Bakker and G. Conner

 Abstract       Full Text      Related Articles

4

Existence of solutions to equations for the flow of an incompressible fluid with capillary effects   Pages : 197 - 216

D. L. Denny

 Abstract       Full Text      Related Articles

5

High order product integration methods for a Volterra integral equation with logarithmic singular kernel   Pages : 217 - 235

T. Diogo,  N. B. Franco and P. Lima

 Abstract       Full Text      Related Articles

6

Regularity of the attractor for kp1-Burgers equation: the periodic case   Pages : 237 - 252

Mostafa Abounouh and Olivier Goubet

 Abstract       Full Text      Related Articles

7

Multiple solutions with changing sign energy to a nonlinear elliptic equation   Pages : 253 - 265

A. El Hamidi

 Abstract       Full Text      Related Articles

8

Effects of small viscosity and far field boundary conditions for hyperbolic systems    Pages : 267 - 290

Huey-Er Lin,  Jian-Guo Liu and Wen-Qing Xu

 Abstract       Full Text      Related Articles

9

On the existence of quasi periodic and almost periodic solutions of neutral functional differential equations   Pages : 291 - 300

Nguyen Minh Man and Nguyen Van Minh

 Abstract       Full Text      Related Articles

10

Existence of the global attractor for weakly damped, forced KdV equation on Sobolev spaces of negative index   Pages : 301 - 318

Kotaro Tsugawa

 Abstract       Full Text      Related Articles

11

The global solution of an initial boundary value problem for the damped Boussinesq equation    Pages : 319 - 328

Shaoyong Lai,  Yong Hong Wu and Xu Yang

 Abstract       Full Text      Related Articles